MAUDE Adverse Event Report: NOVA EYE, INC. ITRACK ADVANCE; CANALOPLASTY MICROCATHETER KIT WITH ADVANCED DELIVERY SYSTEM

NOVA EYE, INC. ITRACK ADVANCE; CANALOPLASTY MICROCATHETER KIT WITH ADVANCED DELIVERY SYSTEM
Model Number ITRACK-ADS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Nova eye has completed the root cause investigation into the cause of recent reports of itrack advance catheter breakages and identified and implemented the required corrective actions.Nova eye will continue to monitor all product feedback to confirm the effectiveness of the actions taken.
 
Event or Problem Description
During retracting of the catheter during viscodilation, a section of the outer sheath of the itrack advance catheter broke and remained inside schlemm's canal.This was removed by the surgeon.

Brand Name
ITRACK ADVANCE
Common Device Name
CANALOPLASTY MICROCATHETER KIT WITH ADVANCED DELIVERY SYSTEM
Manufacturer (Section D)
NOVA EYE, INC.
41316 christy street
fremont CA 94538
Manufacturer (Section G)
NOVA EYE, INC.
41316 christy street
fremont CA 94538
Manufacturer Contact
don watton
41316 christy street
fremont, CA 94538
5102911305
MDR Report Key21684829
Report Number3005641545-2025-00007
Device Sequence Number8730762
Product Code MPA
UDI-Device Identifier00893872001622
UDI-Public00893872001622
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K221872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2025
Device Model NumberITRACK-ADS
Device Catalogue Number203000-0001
Device Lot Number2407-19
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown